# SDR SIMA200925801

- Difficulty date: September 15, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 14,548 hours, 13,186 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Stab System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3613 THE CREW REPORTED THAT BOTH THE PITCH TRIM BACKUP INOPERABLE WARNING AND THE PITCH TRIM MAIN INOPERABLE WARNING CAME ON IMMEDIATELY AFTER TAKEOFF.  THE CREW REPORTED THAT ALL PITCH TRIM HAD FAILED.   THE CHECK LIST WAS COMPLIED WITH.  THE CREW DECLARED AN EMERGENCY AND ELECTED TO RETURN TO DFW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND CIRCUIT BREAKERS A4, PITCH TRIM 2 AND C9 PITCH TRIM HAD POPPED OUT.  RESET CIRCUIT BREAKERS AND PERFORMED OPERATIONAL CHECK AS PER EMB 145 AMM 27-40-00 AND FIM 27-43-00.  NO PARTS WERE REMOVED OR REPLACED.  OPERATIONAL CHECK GOOD, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
